My 7 year old is on Metadate CD and has been for over a year now. Has anyone else noticed side effects after a year of being on it? He never had any problems before with the medicine, but now he has some signs such as random vomiting, bloody nose, seizure, and shaking limps at times. Doctors have ran test and they all came back fine. Now wondering if it is due to the medicine. Though now with summer here, I stopped his medicine. Maybe withdrawl or not even related to the medicine... any advice is appreciated!
Here is a link to some patient reviews you may like to read.
- Metadate CD Information for Consumers
- Metadate CD Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metadate CD (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
Posted 8 Sep 2011 • 3 answers
Posted 5 Jan 2012 • 1 answer
Posted 23 Jan 2013 • 3 answers
Attention-Deficit Hyperactivity Disorder (ADHD) - My 13 yr old son has been diagnosed with ADHD and?
Posted 20 Sep 2016 • 0 answers